MathSciNet Relay Station
MathSciNet bibliographic data
MR202659 (34 #2521) 10.05
Suryanarayana, D.; Rao, N. Venkateswara On a paper of André Schinzel. J. Indian Math. Soc. (N.S.) 29 1965 165–167.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement